# SDR DALA2018072504677

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 84,018 hours, 38,757 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Defective
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIV TO MEM DUE TO WEATHER RADAR C/B TRIPPED. REPLACED RADAR ANTENNA & TRANSCEIVER PER AMM 34-43. C/W NO GO ODI STEPS 1-3. ALL CHECKS OK.
